Extremum problem for a system with distributed parameters and determination of the optimum properties of an elastic medium
Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1042-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_5_a15,
author = {N. V. Banichuk},
title = {Extremum problem for a system with distributed parameters and determination of the optimum properties of an elastic medium},
journal = {Doklady Akademii Nauk},
pages = {1042--1045},
year = {1978},
volume = {242},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a15/}
}
TY - JOUR AU - N. V. Banichuk TI - Extremum problem for a system with distributed parameters and determination of the optimum properties of an elastic medium JO - Doklady Akademii Nauk PY - 1978 SP - 1042 EP - 1045 VL - 242 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a15/ LA - ru ID - DAN_1978_242_5_a15 ER -
%0 Journal Article %A N. V. Banichuk %T Extremum problem for a system with distributed parameters and determination of the optimum properties of an elastic medium %J Doklady Akademii Nauk %D 1978 %P 1042-1045 %V 242 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a15/ %G ru %F DAN_1978_242_5_a15
N. V. Banichuk. Extremum problem for a system with distributed parameters and determination of the optimum properties of an elastic medium. Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1042-1045. http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a15/